# SDR VNAA2016021900025

- Difficulty date: February 19, 2016
- Submitted: February 23, 2016
- Operation: Air carrier
- Aircraft: N209PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7874
- Aircraft time: 29,293 hours, 29,287 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED ROW 1 FLOOR TRACK EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE INSPECTED, R & R ROW 1 EMERGENCY FLOOR LIGHT STRIP AND PERFORMED CHECKS IAW AMM. ACFT RELEASED FOR SERVICE.
